Alert archive / Arizona / Wind Advisories in 2011

Wind Advisory 25, NWS Flagstaff, AZ

May 25, 2011Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at May 25, 2011, 7:45 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at May 26, 2011, 10:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 25, 2011, 7:45 PM MST (02:45 UTC)
In effect from
May 26, 2011, 10:00 AM MST
Expired
May 26, 2011, 8:00 PM MST
In force
10 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 2.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3718 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

862 
WWUS75 KFGZ 260245
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
745 PM MST WED MAY 25 2011

AZZ009>017-039-040-261045-
/O.NEW.KFGZ.WI.Y.0025.110526T1700Z-110527T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
745 PM MST WED MAY 25 2011

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY. 

* TIMING: WINDS WILL INCREASE MID MORNING THURSDAY...BECOMING
  STRONG AND GUSTY THROUGH THE AFTERNOON AND EARLY EVENING.

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH.

* IMPACTS: DRIVING MAY BECOME DIFFICULT FOR HIGH PROFILE VEHICLES.
  IN ADDITION...AREAS OF BLOWING DUST ARE POSSIBLE IN THE LITTLE
  COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS...AND
  CHINLE VALLEY...AND MAY REDUCE VISIBILITIES AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
3 follow-up statements
654 
WWUS75 KFGZ 260626
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1126 PM MST WED MAY 25 2011

AZZ009>017-039-040-261430-
/O.CON.KFGZ.WI.Y.0025.110526T1700Z-110527T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
1126 PM MST WED MAY 25 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
THURSDAY. 

* TIMING: WINDS WILL INCREASE MID MORNING THURSDAY...BECOMING 
  STRONG AND GUSTY THROUGH THE AFTERNOON AND EARLY EVENING. 

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH.

* IMPACTS: DRIVING MAY BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES. IN ADDITION...AREAS OF BLOWING DUST ARE POSSIBLE IN 
  THE LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND 
  MESAS...AND CHINLE VALLEY...AND MAY REDUCE VISIBILITIES AT 
  TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
343 
WWUS75 KFGZ 261110
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
410 AM MST THU MAY 26 2011

AZZ009>017-039-040-270300-
/O.CON.KFGZ.WI.Y.0025.110526T1700Z-110527T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
410 AM MST THU MAY 26 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
MST THIS EVENING. 

* TIMING: WINDS WILL INCREASE MID MORNING TODAY...BECOMING STRONG
  AND GUSTY THROUGH THIS AFTERNOON AND EARLY EVENING.

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH.

* IMPACTS: DRIVING MAY BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES. IN ADDITION...AREAS OF BLOWING DUST ARE POSSIBLE IN 
  THE LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND 
  MESAS...AND CHINLE VALLEY...AND MAY REDUCE VISIBILITIES AT 
  TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
163 
WWUS75 KFGZ 270301
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
801 PM MST THU MAY 26 2011

AZZ009>017-039-040-270415-
/O.EXP.KFGZ.WI.Y.0025.000000T0000Z-110527T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
801 PM MST THU MAY 26 2011

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. 

WINDS HAVE STARTED TO DECREASE ACROSS NORTHERN ARIZONA THIS
EVENING. AS SUCH...THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 25, 4:04 PM MST, 3 hours 41 minutes earlier.

Area forecast discussion, May 25, 4:04 PM MST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
ISSUED BY NATIONAL WEATHER SERVICE LAS VEGAS NV
404 PM MST WED MAY 25 2011

.SYNOPSIS...AN UPPER LEVEL TROUGH MOVING INTO UTAH ON THURSDAY
WILL GENERATE GUSTY SOUTHWEST WINDS FROM THE LATE MORNING INTO
THE EARLY EVENING HOURS ESPECIALLY IN AREAS NORTH AND EAST OF
FLAGSTAFF. LOCAL AREAS OF BLOWING DUST WILL BE POSSIBLE. GUSTY
WINDS ARE EXPECTED TO RETURN IN THE LATE MORNING INTO EARLY
EVENING TIME PERIOD ON FRIDAY AND SATURDAY. EVEN STRONGER WINDS
ARE EXPECTED ON SUNDAY AS A DEEPER UPPER LEVEL TROUGH MOVES ACROSS
THE SOUTHWEST UNITED STATES. HIGH TEMPERATURES ARE EXPECTED TO BE
NEAR NORMAL THROUGH SATURDAY...THEN DROP TO ABOUT 5 DEGREES BELOW
NORMAL FOR SUNDAY AND MONDAY.
&&

.DISCUSSION...A NICE DAY ACROSS THE AREA...HOWEVER WATER VAPOR
IMAGERY SHOWS THE NEXT TROUGH HAS MOVED ONSHORE INTO OREGON AND
NORCAL AND THIS WILL BRING SOME ACTIVE WEATHER BACK TO THE AREA ON
THURSDAY. AHEAD OF THE TROUGH...SATELLITE IMAGERY SHOWED SOME HIGH
CLOUDS MOVING ACROSS NEVADA INTO UTAH AND AS THE TROUGH PUSHES
EAST TONIGHT INTO THURSDAY WE SHOULD SEE AN INCREASE IN HIGH LEVEL
CLOUDS ACROSS NORTHERN ARIZONA AS A RESULT WITH THE GREATEST CLOUD
COVERAGE TOWARDS THE UTAH BORDER. THE MAIN IMPACT OF THIS TROUGH
WILL BE AN INCREASE IN WINDS FROM LATE THURSDAY MORNING INTO EARLY
THURSDAY EVENING ESPECIALLY IN AREAS FROM FLAGSTAFF NORTH AND
EASTWARD. SURFACE PRESSURE GRADIENTS INCREASE...AND 700M MB WINDS
OFF THE GFS AND ECMWF ARE FORECAST TO BE AROUND 30 KTS OVER A
WIDESPREAD PART OF NORTHEASTERN ARIZONA IN THIS TIME FRAME.
GUIDANCE NUMBERS OFF THE GFS LAMP GUIDANCE FOR WINSLOW ARE FORECASTING
50 KT GUSTS WHICH LOOKS TOO HIGH GIVEN WHAT IS SHOWN AT 700 MB.
NEVERTHELESS IT SHOULD BE A WINDY DAY ACROSS MUCH OF NORTHERN
ARIZONA AND WIND ADVISORIES WILL LIKELY BE POSTED THIS EVENING.
LOCAL AREAS OF BLOWING DUST AND SAND WILL ALSO BE POSSIBLE.

THE UPPER FLOW FLATTENS OUT IN THE WAKE OF THIS FIRST TROUGH FOR
THURSDAY NIGHT INTO FRIDAY AS THE AREA SITS IN BETWEEN AN UPPER
RIDGE NEAR THE SOUTHERN BAJA AND ENERGY MOVING ACROSS THE PAC NW.
WINDS WILL PICK UP FROM THE SOUTHWEST AGAIN ON FRIDAY AFTERNOON BUT
WITH WEAKER SURFACE PRESSURE GRADIENTS AND 700 MB WINDS ONLY
FORECAST TO BE 20-25 KTS...WINDS SHOULD NOT BE AS STRONG AS WHAT
WE SEE TOMORROW.

ANOTHER UPPER LOW IS FORECAST TO DROP SOUTHWARD TOWARDS CALIFORNIA
AND NEVADA ON SATURDAY. THIS SHOULD INCREASE SOUTHWEST FLOW ACROSS
THE AREA AND SURFACE PRESSURE GRADIENTS TIGHTEN ONCE AGAIN. 700 MB
WINDS ARE FORECAST TO BE 30-35 KTS ACROSS A LARGE PART OF THE AREA
IN THE AFTERNOON AND EVENING AND WIND ADVISORIES MAY BE NEEDED
ONCE AGAIN. IN ADDITION...AREAS OF BLOWING DUST AND SAND WILL ALSO
BE POSSIBLE. AS THE TROUGH DIGS SOUTH INTO NEVADA ON SUNDAY EVEN
STRONGER WINDS SHOULD SET UP ACROSS THE AREA AS A BELT OF STRONG
MID AND UPPER LEVEL WINDS MOVES OVERHEAD. MODEL SOUNDINGS SHOW
WELL ALIGNED WINDS FROM THE SOUTHWEST WITH 50 KT WINDS AS LOW AS
700 MB. THIS WILL BE THE STRONGEST WIND EVENT OF ALL DURING THE
NEXT FOUR DAYS. WARNING LEVEL WINDS COULD EVEN BE A POSSIBILITY
WITH THIS EVENT ALONG WITH AREAS OF BLOWING DUST AND SAND.
ALTHOUGH THIS TROUGH IS DEEP IT WILL BE FAIRLY MOISTURE STARVED
OVER THE AREA...SO MAINLY SOME MID AND HIGH LEVEL CLOUDS ARE
EXPECTED WITH IT. THE TROUGH SHOULD PASS OVER THE AREA SUNDAY
MORNING INTO THE AFTERNOON.

SOME COOLING WILL TAKE PLACE BEHIND THIS TROUGH WITH HIGHS ABOUT 5
DEGREES BELOW NORMAL SUNDAY AND MONDAY. BEYOND THAT ANOTHER DEEP
LOW IS SHOWN TO DROP OFF THE COAST OF WASHINGTON AND OREGON. THE
ECMWF AND TO A LESSER EXTENT THE GFS TRY TO BUILD AN UPPER RIDGE
TOWARDS THE FOUR CORNERS WHICH WOULD INCREASE SOUTHERLY FLOW OVER
ARIZONA BY NEXT WEDNESDAY INTO THURSDAY. THERE ARE SOME HINTS THAT
IF THIS TAKES PLACE MOISTURE MAY TRY TO MAKE A MOVE NORTHWARDS
WITH THE GREATEST ODDS CLOSER TO THE NEW MEXICO BORDER. FOR NOW I
SHOWED AN INCREASE IN CLOUDS AND PLACED SOME POPS IN THE GRIDS BUT
KEPT THEM AT OR BELOW 15 PERCENT. TEMPS SHOULD WARM UP AS HEIGHT
RISES TAKE PLACE.
&&

.AVIATION...MAINLY SOUTHWEST WINDS THIS EVENING WITH GUSTS TO
AROUND 20 KTS. WINDS LOOK TO LESSEN LATER THIS EVENING AND SHOULD
MAINLY REMAIN UNDER 10 KTS TONIGHT. WINDS SHOULD PICK UP BETWEEN
14Z AND 15Z THURSDAY FROM THE SOUTH TO SOUTHWEST AT 10-25 KTS WITH
GUSTS OF 20-40 KTS. LOCAL AREAS OF BLDU WILL BE POSSIBLE
THURSDAY ESPECIALLY IN THE AFTERNOON AND EARLY EVENING HOURS. SCT
TO AT TIMES BKN CLOUDS AOA 25K FEET WITH THE GREATEST COVERAGE OF
CLOUDS TOWARDS THE UTAH BORDER. AVIATION DISCUSSION NOT UPDATED
FOR AMENDMENTS.
&&

.FIRE WEATHER...N UPPER LEVEL TROUGH MOVING ACROSS NEVADA AND UTAH
ON THURSDAY WILL RESULT IN AN INCREASE IN SOUTHWEST WINDS ACROSS
NORTHERN ARIZONA ON THURSDAY...ESPECIALLY FROM LATE THURSDAY
MORNING INTO EARLY THURSDAY EVENING. AS A RESULT OF THE EXPECTED
GUSTY WINDS AND LOW RELATIVE HUMIDITIES CRITICAL FIRE WEATHER
CONDITIONS ARE POSSIBLE ACROSS PARTS OF THE AREA AND A FIRE
WEATHER WATCH IS IN EFFECT.

DRY CONDITIONS ARE EXPECTED TO CONTINUE ON FRIDAY AND ONCE AGAIN
WINDS SHOULD INCREASE IN THE AFTERNOON OUT OF THE WEST TO
SOUTHWEST WITH WINDY CONDITIONS POSSIBLE. HOWEVER...RELATIVE
HUMIDITY VALUES ARE FORECAST TO RISE SLIGHTLY. ANOTHER TROUGH OF
LOW PRESSURE IS FORECAST TO DROP SOUTHWARD INTO CALIFORNIA AND
NEVADA ON SATURDAY BEFORE MOVING INTO ARIZONA ON SUNDAY. THIS
RESULT IN ADDITIONAL GUSTY WINDS SATURDAY...ESPECIALLY IN THE
AFTERNOON...AND AGAIN ON SUNDAY. WINDS SUNDAY SHOULD BE THE
STRONGEST OF THE NEXT FOUR DAYS. CURRENT FORECASTS HAVE MINIMUM
RELATIVE HUMIDITY VALUES ON SUNDAY UP A FEW POINTS...NOW IN THE
15-25% RANGE FOR MOST AREAS ABOVE 5500 FEET. CRITICAL FIRE WEATHER
CONDITIONS ARE PROBABLE FOR AREAS NORTH OF THE MOGOLLON RIM
SATURDAY AND POSSIBLE ON SUNDAY.
.

.FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH IN EFFECT FOR
THURSDAY MORNING THROUGH THURSDAY EVENING FOR ARIZONA FIRE WEATHER
ZONES AZZ111>114-116-117-140.

STACHELSKI
Hazardous weather outlook, May 25, 3:27 AM MST, 16 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
327 AM MST WED MAY 25 2011

AZZ004>018-037>040-260700-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
327 AM MST WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SERIES OF LOW PRESSURE TROUGHS WILL BRING WINDY CONDITIONS
ACROSS NORTHERN ARIZONA ON THURSDAY AND OVER THE WEEKEND. THESE
STRONG WINDS MAY LEAD TO WIND ADVISORY CONDITIONS AND MAY ALSO EXCEED
CRITICAL FIRE WEATHER THRESHOLDS. A FIRE WEATHER WATCH HAS BEEN
ISSUED FOR THURSDAY COVERING PORTIONS OF NORTHEASTERN ARIZONA.

IN ADDITION...THE STRONG WINDS THURSDAY AND OVER THE WEEKEND WILL
LIKELY RESULT IN BLOWING DUST AND SAND ACROSS PORTIONS OF THE
LITTLE COLORADO RIVER AND CHINLE VALLEYS...ESPECIALLY ALONG
INTERSTATE 40 EAST OF FLAGSTAFF FROM TWO GUNS TO HOLBROOK.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:50 PM MSTRed Flag WarningFGZApache, Coconino, Navajo25 hr

Nearby

Wind Advisories in Arizona, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.